# SDR DALA2018102206207

- Difficulty date: October 16, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 56,676 hours, 18,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5805, L/P 4561178) SEVERAL EMER. EXIT LIGHTS INOP THROUGHOUT CABIN. REPLACED BATTERY PACKS AT POWER SUPPLY'S M11490 & M11486 PER AMM 33-51-07. ALL CK'S GOOD. OK FOR SVC.
